# SDR UPS03840148

- Difficulty date: January 30, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 78,322 hours, 26,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5750540501N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  CRACKED FITTING BETWEEN STA 660 AND 680 AT LONGERON 11R IN MAIN CABIN.  REMOVED AND REPLACED FITTING IAW DWG 5750540, AND SRM 51-1-20D.
